# SDR ASOA2014081511073

- Difficulty date: July 19, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 25,451 hours, 17,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT LOWER SILL KICKPLATE ANGLE HAS CORROSION DAMAGE AT FWD END.  REMOVED KICKPLATE ANGLE FROM PAX DOOR OBTAINED NEW ANGLE LOCATED DRILL HOLES, DEBURED AS REQUIRED AND INSTALLED NUTPLATES IAW SRM 51-40-11-001-001, 51-45-00-001-001.   INSTALLED KICKPLATE ANGLE IAW SRM 51-42-06-001-A01 AND 51-42-21-001-001-A01 AND IAW DWG SH670-31810.  MAJOR REPAIR.
